question-icon

40 y/m with H/O HTN on Medication , Tablet Telma

default
Posted on Sat, 2 Mar 2019
Question: 40 y/m with H/O HTN on Medication , Tablet Telma 40 since 1 year .

Requesting for your valuable opinion and interpretation on Attached ECG
doctor
Answered by Dr. Sagar Makode (1 hour later)
Brief Answer:
Borderline changes

Detailed Answer:
Hello,
There is sinus rhythm, left axis deviation and left anterior fascicular block, borderline St depression in v5-6. No other significant St t or other abnormalities seen.
So, there are some changes which are probably due to hypertension. However, patient should undergo echo to confirm the Ecg findings.
Hope this helps you and get back if you have any doubts.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Sagar Makode

Cardiologist

Practicing since :2013

Answered : 1823 Questions

premium_optimized

The User accepted the expert's answer

Share on
40 y/m with H/O HTN on Medication , Tablet Telma

Brief Answer: Borderline changes Detailed Answer: Hello, There is sinus rhythm, left axis deviation and left anterior fascicular block, borderline St depression in v5-6. No other significant St t or other abnormalities seen. So, there are some changes which are probably due to hypertension. However, patient should undergo echo to confirm the Ecg findings. Hope this helps you and get back if you have any doubts.